# SDR JJBA20241021012

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 43,221 hours, 29,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 AFT AISLE EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED #4 EMERGENCY LIGHT INVERTER. OPS CHECK SAT
